Alert archive / Idaho / Wind Advisories in 2016

Wind Advisory 7, NWS Boise, ID

March 27, 20165 counties in Idaho; Baker County, Harney County, Malheur County, Oregon

NWS Boise, ID issued this wind advisory at Mar 27, 2016, 2:32 PM MDT for 5 counties in Idaho; Baker County, Harney County, Malheur County, Oregon. It took effect at Mar 29, 2016, 10:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2016, 2:32 PM MDT (20:32 UTC)
In effect from
Mar 29, 2016, 10:00 AM MDT
Expired
Mar 29, 2016, 9:00 PM MDT
In force
11 hr
Issued by
NWS Boise, ID

Counties Canyon County, ID, Gem County, ID, Owyhee County, ID, Payette County, ID, Washington County, ID, Baker County, OR, Harney County, OR, Malheur County, OR

The radar

The Boise radar (KCBX), 77 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 8.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2016-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2016-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2370 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

156 
WWUS75 KBOI 272032
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
232 PM MDT SUN MAR 27 2016

...VERY WINDY IN EASTERN OREGON AND PARTS OF SOUTHWESTERN IDAHO
TUESDAY AFTERNOON...

NORTHWEST WINDS WILL INCREASE TUESDAY AS AN INTENSIFYING STORM
MOVES FROM NEVADA TOWARD EASTERN IDAHO. STRONGEST WINDS WILL
OCCUR TUESDAY AFTERNOON OVER OPEN TERRAIN.

IDZ029-ORZ061>063-280530-
/O.NEW.KBOI.WI.Y.0007.160329T1800Z-160330T0000Z/
OWYHEE MOUNTAINS-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
232 PM MDT SUN MAR 27 2016 /132 PM PDT SUN MAR 27 2016/

...WIND ADVISORY IN EFFECT FROM NOON MDT /11 AM PDT/ TO 6 PM MDT
/5 PM PDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON MDT /11 AM PDT/ TO 6 PM
MDT /5 PM PDT/ TUESDAY. 

* WINDS...NORTHWEST INCREASING TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...TRAVEL HAZARD FOR HIGH-PROFILE VEHICLES ON AREA ROADS
  INCLUDING INTERSTATE 84 AND U.S. HIGHWAYS 20 26 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
7 follow-up statements
501 
WWUS75 KBOI 280445
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1045 PM MDT SUN MAR 27 2016

...VERY WINDY IN EASTERN OREGON AND PARTS OF SOUTHWESTERN IDAHO
TUESDAY AFTERNOON...

GUSTY NORTHWEST WINDS THAT DEVELOP MONDAY AFTERNOON WILL FURTHER
INCREASE ON TUESDAY AS AN INTENSIFYING STORM MOVES FROM NEVADA
TOWARD EASTERN IDAHO. THE STRONGEST WINDS WILL OCCUR TUESDAY
AFTERNOON OVER OPEN TERRAIN.

IDZ029-ORZ061>063-281330-
/O.CON.KBOI.WI.Y.0007.160329T1800Z-160330T0000Z/
OWYHEE MOUNTAINS-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
1045 PM MDT SUN MAR 27 2016 /945 PM PDT SUN MAR 27 2016/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/ TO
6 PM MDT /5 PM PDT/ TUESDAY...

* WINDS...NORTHWEST INCREASING TO 30 MPH WITH GUSTS TO 45 MPH ON
  TUESDAY AFTERNOON.

* IMPACTS...TRAVEL HAZARD FOR HIGH-PROFILE VEHICLES ON AREA 
  ROADS INCLUDING INTERSTATE 84 AND U.S. HIGHWAYS 20 26 AND 95. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
748 
WWUS75 KBOI 281326
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
726 AM MDT MON MAR 28 2016

...VERY WINDY IN EASTERN OREGON AND PARTS OF SOUTHWESTERN IDAHO
TUESDAY AFTERNOON...

GUSTY NORTHWEST WINDS THAT DEVELOP MONDAY AFTERNOON WILL FURTHER
INCREASE ON TUESDAY AS AN INTENSIFYING STORM MOVES FROM NEVADA
TOWARD EASTERN IDAHO. THE STRONGEST WINDS WILL OCCUR TUESDAY
AFTERNOON OVER OPEN TERRAIN.

IDZ012-ORZ064-282200-
/O.EXB.KBOI.WI.Y.0007.160329T1600Z-160330T0000Z/
LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR-
726 AM MDT MON MAR 28 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT TUESDAY. 

* WINDS...NORTHWEST INCREASING TO 30 MPH WITH GUSTS TO 45 MPH ON 
  TUESDAY AFTERNOON. 

* IMPACTS...TRAVEL HAZARD FOR HIGH-PROFILE VEHICLES ON AREA 
  ROADS INCLUDING INTERSTATE 84 AND U.S. HIGHWAYS 20 26 AND 95. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ029-ORZ061>063-282200-
/O.EXT.KBOI.WI.Y.0007.160329T1600Z-160330T0000Z/
OWYHEE MOUNTAINS-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
726 AM MDT MON MAR 28 2016 /626 AM PDT MON MAR 28 2016/

...WIND ADVISORY NOW IN EFFECT FROM 10 AM MDT /9 AM PDT/ TO 6 PM
MDT /5 PM PDT/ TUESDAY...

* WINDS...NORTHWEST INCREASING TO 30 MPH WITH GUSTS TO 45 MPH ON 
  TUESDAY AFTERNOON. 

* IMPACTS...TRAVEL HAZARD FOR HIGH-PROFILE VEHICLES ON AREA 
  ROADS INCLUDING INTERSTATE 84 AND U.S. HIGHWAYS 20 26 AND 95. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
201 
WWUS75 KBOI 282049
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
249 PM MDT MON MAR 28 2016

...VERY WINDY IN EASTERN OREGON AND PARTS OF SOUTHWESTERN IDAHO
TUESDAY AFTERNOON AND EVENING...

.NORTHWEST WINDS WILL INCREASE ON TUESDAY AS AN INTENSIFYING
STORM MOVES FROM NEVADA TOWARD EASTERN IDAHO.

IDZ012-029-ORZ061>064-291200-
/O.EXT.KBOI.WI.Y.0007.160329T1600Z-160330T0300Z/
LOWER TREASURE VALLEY ID-OWYHEE MOUNTAINS-HARNEY COUNTY-
BAKER COUNTY-MALHEUR COUNTY-LOWER TREASURE VALLEY OR-
249 PM MDT MON MAR 28 2016 /149 PM PDT MON MAR 28 2016/

...WIND ADVISORY NOW IN EFFECT FROM 10 AM MDT /9 AM PDT/ TO 9 PM
MDT /8 PM PDT/ TUESDAY...

* WINDS...NORTHWEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO 50
  MPH BY LATE TUESDAY MORNING...DIMINISHING LATE TUESDAY EVENING.

* IMPACTS...TRAVEL HAZARD FOR HIGH-PROFILE VEHICLES ON AREA ROADS
  INCLUDING INTERSTATE 84 AND U.S. HIGHWAYS 20...26...AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
798 
WWUS75 KBOI 290338
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
938 PM MDT MON MAR 28 2016

...VERY WINDY IN EASTERN OREGON AND PARTS OF SOUTHWESTERN IDAHO
TUESDAY AFTERNOON AND EVENING...

.NORTHWEST WINDS WILL INCREASE ON TUESDAY AS AN INTENSIFYING
STORM MOVES FROM NEVADA TOWARD EASTERN IDAHO.

IDZ012-029-ORZ061>064-291330-
/O.CON.KBOI.WI.Y.0007.160329T1600Z-160330T0300Z/
LOWER TREASURE VALLEY ID-OWYHEE MOUNTAINS-HARNEY COUNTY-
BAKER COUNTY-MALHEUR COUNTY-LOWER TREASURE VALLEY OR-
938 PM MDT MON MAR 28 2016 /838 PM PDT MON MAR 28 2016/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /9 AM PDT/ TO
9 PM MDT /8 PM PDT/ TUESDAY...

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH BY LATE
  TUESDAY MORNING...DIMINISHING LATE TUESDAY EVENING.

* IMPACTS...TRAVEL HAZARD FOR HIGH-PROFILE VEHICLES ON AREA 
  ROADS INCLUDING INTERSTATE 84 AND U.S. HIGHWAYS 20...26...AND 
  95. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
577 
WWUS75 KBOI 290913
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
313 AM MDT TUE MAR 29 2016

...BREEZY WINDS WILL INTENSIFY FOR THIS AFTERNOON AND EVENING...

.A DEEP LOW ACROSS THE NORTHERN ROCKIES WILL BRING VERY WINDY
NORTHWEST WINDS TO EASTERN OREGON AND PARTS OF SOUTHWESTERN IDAHO
THIS AFTERNOON AND EVENING.


IDZ012-029-ORZ061>064-292200-
/O.CON.KBOI.WI.Y.0007.160329T1600Z-160330T0300Z/
LOWER TREASURE VALLEY ID-OWYHEE MOUNTAINS-HARNEY COUNTY-
BAKER COUNTY-MALHEUR COUNTY-LOWER TREASURE VALLEY OR-
313 AM MDT TUE MAR 29 2016 /213 AM PDT TUE MAR 29 2016/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /9 AM PDT/ THIS
MORNING TO 9 PM MDT /8 PM PDT/ THIS EVENING...

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH BY LATE 
  TUESDAY MORNING...DIMINISHING LATE TUESDAY EVENING. 

* IMPACTS...TRAVEL HAZARD FOR HIGH-PROFILE VEHICLES ON AREA 
  ROADS INCLUDING INTERSTATE 84 AND U.S. HIGHWAYS 20...26...AND 
  95. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
343 
WWUS75 KBOI 292049
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
249 PM MDT TUE MAR 29 2016

IDZ012-029-292200-
/O.CAN.KBOI.WI.Y.0007.000000T0000Z-160330T0300Z/
LOWER TREASURE VALLEY ID-OWYHEE MOUNTAINS-
249 PM MDT TUE MAR 29 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND
ADVISORY. 

NORTHWEST WINDS WINDS OF 15 TO 30 MPH WILL DIMINISH LATE THIS
EVENING.

$$

ORZ061>064-300300-
/O.CON.KBOI.WI.Y.0007.000000T0000Z-160330T0300Z/
HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
249 PM MDT TUE MAR 29 2016 /149 PM PDT TUE MAR 29 2016/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT /8 PM PDT/ THIS
EVENING...

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH...
  DIMINISHING LATE THIS EVENING.

* IMPACTS...TRAVEL HAZARD FOR HIGH-PROFILE VEHICLES ON AREA ROADS
  INCLUDING INTERSTATE 84 AND U.S. HIGHWAYS 20 AND 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
942 
WWUS75 KBOI 300236
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
836 PM MDT TUE MAR 29 2016


ORZ061>064-300345-
/O.EXP.KBOI.WI.Y.0007.000000T0000Z-160330T0300Z/
HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
836 PM MDT TUE MAR 29 2016 /736 PM PDT TUE MAR 29 2016/

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS
EVENING...

WHILE WINDS HAVE DROPPED BELOW ADVISORY CRITERIA THIS EVENING...
BREEZY CONDITIONS WILL CONTINUE ACROSS SOUTHEAST OREGON THROUGH
THE NIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Mar 27, 9:15 AM MDT, 5 hours 17 minutes earlier.

Area forecast discussion, Mar 27, 9:15 AM MDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
915 AM MDT SUN MAR 27 2016

.DISCUSSION...AT 9 AM MDT SURFACE COLD FRONT EXTENDED FROM NEAR
MISSOULA/MT SWWD THROUGH BURNS/OR AND LAKEVIEW/OR.  FRONT WILL
STRENGTHEN AS IT MOVES SEWD TODAY WITH SHOWERS BECOMING MORE
NUMEROUS THIS AFTERNOON IN SRN IDAHO.  FRONT WILL BE ALONG A
SALMON/ID - TWIN FALLS/ID - WINNEMUCCA/NV LINE AROUND 6 PM MDT.
WILL ADD ISOLATED THUNDERSTORMS TO SHOWERS ALREADY FORECAST THERE.
ISOLATED THUNDERSTORMS ALSO IN CENTRAL IDAHO THIS AFTERNOON UNDER
THE COLD POOL ALOFT...ALREADY FORECAST.  COLDER TONIGHT THROUGH
TUESDAY AS UPPER TROUGH BECOMES A LARGE UPPER LOW OVER THE GREAT
BASIN.

&&

.AVIATION...SCATTERED SHOWERS THIS MORNING...BECOMING WIDESPREAD
THIS AFTERNOON OVER THE CENTRAL IDAHO MOUNTAINS AND SOUTHWEST IDAHO
HIGHLANDS. EXPECT MOUNTAIN OBSCURATION AND AREAS OF MVFR/IFR
CONDITIONS IN SNOW ABOVE 5-5.5K FT MSL. ISOLATED THUNDERSTORMS
21Z-03Z IN THE CENTRAL IDAHO MOUNTAINS. SHOWERS WILL DECREASE TO
ISOLATED BEGINNING AROUND MON/00Z EXCEPT ALONG THE NV BORDER AND
IN THE CENTRAL IDAHO MOUNTAINS /WILL TAPER OFF IN THE MOUNTAINS
AFTER MON/06Z/. ISOLATED SHOWERS EXPECTED AGAIN MONDAY.  SURFACE
WINDS...VARIABLE 12 KTS OR LESS...BECOMING WEST TO NORTHWEST
10-20 KTS FOR A BRIEF PERIOD TODAY BETWEEN 21Z-02Z. WINDS ALOFT
AT 10K FT MSL...WESTERLY 20-30 KTS...TURNING NW 10-20 KTS BY
MON/06Z...AND NORTHERLY BY MON/18Z.

&&

.PREV DISCUSSION...
SHORT TERM...TODAY THROUGH MONDAY...CLOUDINESS AHEAD OF THE COLD
FRONT HAS KEPT AREA TEMPS UP OVERNIGHT. MIDNIGHT-2AM TEMPS WERE
10 TO 15 DEGREES WARMER THAN 24 HRS AGO ACROSS MOST OF SE
OREGON...THE TREASURE VALLEY...AND THE SRN ID MTNS TO NV. COLD
FRONT ACROSS CENTRAL OREGON EXTENDS NW INTO DEEP GULF OF AK LOW.
FRONT WITH SHOWERS /SNOW ABOVE 5K FT MSL/ WILL CROSS FAR SW IDAHO
MID-DAY AND LINGER NEAR JACKPOT THIS AFTERNOON DUE TO A SFC LOW
ON THE FRONT NEAR KLAMATH FALLS. THE LOW SHIFTS ACROSS THE SNAKE
PLAIN TODAY. GUSTY AFTERNOON WINDS EXPECTED WITH AND BEHIND THE
FRONT. ADVANCING UPPER LOW WILL BRING COOLING ALOFT FOR SHOWERS
THIS AFTERNOON...SOME OF WHICH WILL HAVE SMALL HAIL. BY 21Z MOST
OF THE AREA HAS NEGATIVE LI AND AN AXIS OF 300-500 MAX CAPE
EXTENDS ACROSS VALLEY-ADA-OWYHEE COUNTIES. OREGON MOSTLY IS CAPPED
BY THIS AFTERNOON AND ALL BUT CENTRAL ID IS CAPPED LATE
AFTN/EVENING. SREF CHANCE OF THUNDERSTORMS IS NEAR 20 PERCENT
FAVORING CENTRAL ID MTNS SO ADDED A ISOLATED TS 18Z - 03Z THERE.

COLD UPPER TROUGH SHIFTS THROUGH IDAHO MONDAY SO HAVE CONTINUED A
CHANCE OF MOSTLY SNOW SHOWERS FAVORING THE MOUNTAINS. BREEZY AGAIN
MONDAY AFTERNOON.

LONG TERM...MONDAY NIGHT THROUGH SUNDAY...THE COLD LOW PRESSURE
AREA CENTERED OVER NEVADA AND UTAH WILL CONTINUE TO SUPPORT ISOLATED
SHOWERS AT LOWER ELEVATIONS AND SCATTERED SHOWERS OVER THE HIGHER
TERRAIN THROUGH WEDNESDAY...ALONG WITH BELOW NORMAL TEMPERATURES.
SHOWERS WILL BE MOST NUMEROUS SOUTH OF THE SNAKE RIVER VALLEY.
LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE IN THE VALLEYS ABOVE 3500
FEET LATE MONDAY NIGHT THROUGH TUESDAY MORNING. ALSO EXPECT BREEZY
NORTHWEST WINDS MONDAY NIGHT THROUGH TUESDAY EVENING AS HIGH
PRESSURE BEGINS TO BUILD INTO WASHINGTON AND WESTERN OREGON. AS THE
HIGH PRESSURE PUSHES FURTHER EAST TEMPERATURES IN OUR AREA WILL WARM
TO SLIGHTLY ABOVE NORMAL ON THURSDAY...AND 5 TO 10 DEGREES ABOVE
NORMAL BY SUNDAY.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
OR...NONE.

&&

WEATHER.GOV/BOISE

DISCUSSION...LC
AVIATION.....AB
PREV SHORT TERM...VM
PREV LONG TERM....JT

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 2:24 PM MDTWinter Storm WatchBOIGooding, Jerome, Twin Falls13 hr

Nearby

Wind Advisories in Idaho, 2016Wind Advisories in Oregon, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.